# SDR IPXA2024061476069

- Difficulty date: June 3, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MCC FLOOR BEAM AT 1200 RBL 0-25 HAS CORROSION.  INSTALLED REPAIR PARTS I.A.W SRM 53-00-51-2R-6, DETAIL III STEP 4 O AND P AND SRM 51-40-02-0G.
